| Model Number |
1012449-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was a kissing balloon technique to treat the left anterior descending and circumflex coronary arteries.The 3.0x15 mm nc trek balloon dilatation catheter (bdc) was used successfully in part of the procedure and was removed from the patient.During re-hooping [re-packaging] of the balloon to keep it for a later point in the procedure, the balloon separated from the catheter.There were no adverse patient effects as this occurred outside the patient.Another nc trek bdc was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon separation was not confirmed; however, it is likely that the noted separation at the hypotube is what the account perceived as the reported separation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.